# SDR DALA2021080904521

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,591 hours, 41,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CRACK WAS FOUND IN FUSELAGE FRAME FASTENER HOLE AT STA 1640 STRINGER 14LH IN LOWER INBOARD HOLE AT 3:00 CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00137:FRAME FASTENER HOLE AT STA 1640 STRINGER 14 LH WAS REPAIR PER ERA 593192-14AD REV ORG SECTION I PERMANENT REPAIR AND ETI-57-21-362 REV. 3. (1899366)
